Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Been masturbating with Neosporine dome. Noticed red bumps on penis. Genital warts?

I am married, 37, 180lbs, 5 10 , I have been masturbating with Neosporine dome until I started noticing small red bumps on the base of my penis and on my scrotum . They are dome shaped and then turned skin color after days with masturbation. They dont itch all the time, but now and again one or two do. I am worried they are something like genital warts .
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have what is called as Sebaceous Cysts on penis and scrotum.

The scrotal and penile skin is rich in sebaceous glands and hence prone to get more sebaceous cyst due to accumulation of sebum beneath the skin.
Normally they fade away without treatment however they need to be treated if increase in size or get infected.
Please consult qualified General Surgeon for clinical evaluation and further treatment.
If needed some of them which are bigger may need to get excised in Toto (Completely along with the sac).
Dr.Patil.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor